您目前所在的位置:首页 - 期刊简介 - 详细页面

铁道科学与工程学报

JOURNAL OF RAILWAY SCIENCE AND ENGINEERING

Vol. 11    No. 2    April 2001

[PDF Download]    [Flash Online]

    

Fitting method of pseudo-polynomial
for solving nonlinear parametric adjustment
TAO Hua-xue(陶华学), GONG Xiu-jun(宫秀军), GUO Jin-yun(郭金运)

Institute of GeoScience and Technology,
Shandong University of Science and Technology, Taian 271019, P.R.China

Abstract:The optimal condition and its geometrical characters of the least-square adjustment were proposed. Then the relation between the transformed surface and least-squares was discussed. Based on the above, a non-iterative method, called the fitting method of pseudo-polynomial, was derived in detail. The final least-squares solution can be determined with sufficient accuracy in a single step and is not attained by moving the initial point in the view of iteration. The accuracy of the solution relys wholly on the frequency of  Taylor's series. The example verifies the correctness and validness of the method.

 

Key words: nonlinear parametric adjustment; fitting method of pseudo-polynomial; transformed surface

ISSN 1672-7029
CN 43-1423/U

主管:中华人民共和国教育部 主办:中南大学 中国铁道学会 承办:中南大学
湘ICP备09001153号 版权所有:《铁道科学与工程学报》编辑部
------------------------------------------------------------------------------------------
地 址:湖南省长沙市韶山南路22号 邮编:410075
电 话:0731-82655133,82656174   传真:0731-82655133   电子邮箱:jrse@mail.csu.edu.cn